# SDR N6WA20140702001

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 16,623 hours, 11,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME, NO DEFECTS NOTED.
